# SDR AALA201605069002

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 41,748 hours, 27,294 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 19,119 hours, 9,523 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Missing
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL MIST ODOR IN CABIN WITH APU BLEED ON.  ODOR GRADUALLY DISSIPATES WHEN APU BLEED IS SWITCHED OFF.  FOUND APU STARTER O RING MISSING.  INSTALLED O RING & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.  NO ODORS NOTED.
